# SDR COMA9560590

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 17300221
- Condition: Defective
- Location: Nlg
- Part time: 2,845 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR FAILED TO RETRACT.  REPLACED THE NLG RIGHT WEIGHT-ON-WHEELS PROXIMITY SWITCH AND HARNESS ASSEMBLY.
